MathSciNet Relay Station
MathSciNet bibliographic data
MR646873 35Q20 (35B40 81C05)
Berestycki, Henri; Cazenave, Thierry Instabilité des états stationnaires dans les équations de Schrödinger et de Klein-Gordon non linéaires. (French) [Instability of stationary states in nonlinear Schrödinger and Klein-Gordon equations] C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 9, 489–492.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement